DOCUMENTA MATHEMATICA, Vol. 22 (2017), 191-262

Przemyslaw Chojecki, D. Hansen, and C. Johansson

Overconvergent Modular Forms and Perfectoid Shimura Curves

We give a new construction of overconvergent modular forms of arbitrary weights, defining them in terms of functions on certain affinoid subsets of Scholze's infinite-level modular curve. These affinoid subsets, and a certain canonical coordinate on them, play a role in our construction which is strongly analogous with the role of the upper half-plane and its coordinate `$z$' in the classical analytic theory of modular forms. As one application of these ideas, we define and study an overconvergent Eichler-Shimura map in the context of compact Shimura curves over $\mb{Q}$, proving stronger analogues of results of Andreatta-Iovita-Stevens.

2010 Mathematics Subject Classification: 11F33, 11F70, 11G18

Keywords and Phrases:

Full text: dvi.gz 162 k, dvi 486 k, ps.gz 664 k, pdf 756 k.